# SDR SWIA200514678

- Difficulty date: March 5, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 25,800 hours, 33,170 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 455
- Condition: Inoperative
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHAKER DOES NOT WORK WHEN F/O'S STALL WARNING SYSTEM IS TESTED.  REPLACED F/O STICK SHAKER WITH SERVICEABLE UNIT, OPERATIONAL CHECK GOOD.
